Add like
Add dislike
Add to saved papers

Inadvertent Intrathecal Administration of Digoxin, with Review of the Literature.

While the systemic effects of digoxin have been studied, limited data exist on the effects of neuraxial administration. Prior case reports document how digoxin and lidocaine share indistinguishable vials and were inadvertently stocked together in spinal and epidural anesthesia kits, necessitating a need for further implementation of safety measures. Here, we report the poor progression and brain death of a postpartum woman after accidental administration of intrathecal digoxin during a routine elective cesarean section (C-section). It is imperative that quality improvement and safety measures are taken to avoid the recurrence of this medical error.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app